With my last two periods I have had symptoms similar to a yeast infection but they have gone away as my period ended. There has been a rash that is really itchy and discharge that is whitish and thick. All research I have done says it's either yeast infection or herpes. I have only had sex with my husband but have messed around with one other guy that there was some genital contact but it was 3 and half years ago. Both times (my last two periods) the problem has gone away on its on. This time I noticed a single red bump outside the outer lips but it was several days after the itching began so I don't know if it was there before or a result of the scratching. No puss or fluid has come out of it. i started using vagsil which has helped greatly but the red bump is still there, but getting smaller. Since i've never had a yeast infection I'm worried it might be herpes because of the bump, I am also on oral birth control and under great stress the past year and those are both listed with causes of yeast. any help? I'm to scared to go to the doctor or talk to my husband about something other than a yeast infection. If it could be herpes, why now? and why has it only occurred with my last two periods and then gone away on its own? any similar situations???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.